American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 98 found      Go to page: 1 2 3 4

[31] Sylvia Novo and Rafael Obaya. Bidimensional linear systems with singular dynamics. Proc. Amer. Math. Soc. 124 (1996) 3163-3172. MR 1328366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Geoffrey Goodson and Mariusz Lemanczyk. Transformations conjugate to their inverses have even essential values . Proc. Amer. Math. Soc. 124 (1996) 2703-2710. MR 1327016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Doris Fiebig. Constant-to-one extensions of shifts of finite type. Proc. Amer. Math. Soc. 124 (1996) 2917-2922. MR 1327012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Lawrence W. Baggett, Herbert A. Medina and Kathy D. Merrill. On functions that are trivial cocycles for a set of irrationals. II. Proc. Amer. Math. Soc. 124 (1996) 89-93. MR 1285971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Theodore P. Hill. Base-invariance implies Benford's law . Proc. Amer. Math. Soc. 123 (1995) 887-895. MR 1233974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Zaqueu Coelho, Artur Lopes and Luiz Fernando da Rocha. Absolutely continuous invariant measures for a class of affine interval exchange maps . Proc. Amer. Math. Soc. 123 (1995) 3533-3542. MR 1322918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Berndt Brenken. $K$-groups of solenoidal algebras. I . Proc. Amer. Math. Soc. 123 (1995) 1457-1464. MR 1231292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. Iwanik. Cyclic approximation of irrational rotations . Proc. Amer. Math. Soc. 121 (1994) 691-695. MR 1221724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Karin Reinhold-Larsson. Discrepancy of behavior of perturbed sequences in $L\sp p$ spaces . Proc. Amer. Math. Soc. 120 (1994) 865-874. MR 1169889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] R. Nair. On the metrical theory of continued fractions . Proc. Amer. Math. Soc. 120 (1994) 1041-1046. MR 1176073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Geon H. Choe. Spectral types of uniform distribution . Proc. Amer. Math. Soc. 120 (1994) 715-722. MR 1169880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Karol Krzyżewski. On $4$-lacunary sequences generated by ergodic toral endomorphisms . Proc. Amer. Math. Soc. 118 (1993) 469-478. MR 1139478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] P. Góra and A. Boyarsky. A matrix solution to the inverse Perron-Frobenius problem . Proc. Amer. Math. Soc. 118 (1993) 409-414. MR 1129877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Steve Alpern and V. S. Prasad. Topological ergodic theory and mean rotation . Proc. Amer. Math. Soc. 118 (1993) 279-284. MR 1143014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] L. Flaminio. Mixing $k$-fold independent processes of zero entropy . Proc. Amer. Math. Soc. 118 (1993) 1263-1269. MR 1154245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Richard Mercer. The full group of a countable measurable equivalence relation . Proc. Amer. Math. Soc. 117 (1993) 323-333. MR 1139480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Paweł Góra. Graph-theoretic bound on number of A.C.I.M. for random transformation . Proc. Amer. Math. Soc. 116 (1992) 401-410. MR 1094502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Andrés del Junco and Mariusz Lemańczyk. Generic spectral properties of measure-preserving maps and applications . Proc. Amer. Math. Soc. 115 (1992) 725-736. MR 1079889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Liang Chen and Shi Hai Li. Shadowing property for inverse limit spaces . Proc. Amer. Math. Soc. 115 (1992) 573-580. MR 1097338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Daniel Ullman. The self-joinings of rank two mixing transformations . Proc. Amer. Math. Soc. 114 (1992) 53-60. MR 1076581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jon Aaronson, Manfred Denker and Albert M. Fisher. Second order ergodic theorems for ergodic transformations of infinite measure spaces . Proc. Amer. Math. Soc. 114 (1992) 115-127. MR 1099339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] E. Arthur Robinson. The maximal abelian subextension determines weak mixing for group extensions . Proc. Amer. Math. Soc. 114 (1992) 443-450. MR 1062835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Paul Trow. Divisibility constraints on degrees of factor maps . Proc. Amer. Math. Soc. 113 (1991) 755-760. MR 1056686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] F. Blanchard and G. Hansel. Sofic constant-to-one extensions of subshifts of finite type . Proc. Amer. Math. Soc. 112 (1991) 259-265. MR 1050016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. E. Bradley. Pseudospectral operators and the pointwise ergodic theorem . Proc. Amer. Math. Soc. 112 (1991) 863-870. MR 1050017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Lawrence Baggett and Kathy Merrill. On the cohomological equivalence of a class of functions under an irrational rotation of bounded type . Proc. Amer. Math. Soc. 111 (1991) 787-793. MR 1042261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jane M. Hawkins and Cesar E. Silva. Noninvertible transformations admitting no absolutely continuous $\sigma$-finite invariant measure . Proc. Amer. Math. Soc. 111 (1991) 455-463. MR 1045139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] G. Keller. On the clustering conjecture for Bernoulli factors of Bernoulli shifts . Proc. Amer. Math. Soc. 111 (1991) 51-53. MR 1034885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Kenneth F. Andersen. On the weighted integrability of maximal ergodic ratios . Proc. Amer. Math. Soc. 110 (1990) 319-323. MR 1021892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Susan Williams. Notes on renewal systems . Proc. Amer. Math. Soc. 110 (1990) 851-853. MR 1025283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 98 found      Go to page: 1 2 3 4